# SDR AALA200803211

- Difficulty date: December 31, 2008
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 24,780 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 9D INOPERATIVE.  REPLACED LAMP AT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
